# SDR CALA2013090991100

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 38,852 hours, 16,961 cycles
- Engine: Iae V2527A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NR 2 ENGINE OTBD SIDE AT 3 O'CLOCK POSITION MEASURING 1.1 INCH X 2 INCH BY .020 INCH DEEP.  INSPECTED DENT FOUND TO BE 1.1 INCH BY 2 INCH BY .020 INCH DEEP WITHIN SRM LIMITS V2500 54-30-FM PG 118 CONFIG 2.
